# SDR REXA2017120401218

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 20,863 hours, 20,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED AFT CABIN PBE PACK TO BE SOFT. VACUUM SEAL LOST. REMOVED & REPLACED AFT CABIN PBE IAW AMM CH 35-30-00.
